# SDR USAA2011101900005

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 35,669 hours, 15,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FORWARD SERVICE DOOR ARMING HANDLE BINDS IN THE ARMING PROCESS.  MAINTENANCE CLEARED DEBRIS FROM GIRT BAR ATTATCH MECHANISM.
